American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D85) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[2] J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick. Witt classes of integral representations of an Abelian $p$-group. Bull. Amer. Math. Soc. 80 (1974) 1179-1182. MR 0384912.
Abstract, references, and article information   
View Article: PDF

[3] J. P. Alexander, G. C. Hamrick and J. W. Vick. Bilinear forms and cyclic group actions. Bull. Amer. Math. Soc. 80 (1974) 730-734. MR 0346821.
Abstract, references, and article information   
View Article: PDF

[4] Peter Löffler. Characteristic numbers of unitary torus-manifolds. Bull. Amer. Math. Soc. 79 (1973) 1262-1263. MR 0331412.
Abstract, references, and article information   
View Article: PDF

[5] Connor Lazarov and Arthur Wasserman. Cobordism of $U\left( n \right)$-actions. Bull. Amer. Math. Soc. 78 (1972) 1035-1038. MR 0305423.
Abstract, references, and article information   
View Article: PDF

[6] Katsuo Kawakubo. Invariants for semifree $S^1$-actions. Bull. Amer. Math. Soc. 77 (1971) 987-991. MR 0292108.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1